MathSciNet Relay Station
MathSciNet bibliographic data
MR1124821 47H30 (45G05 47H15)
Mydlarczyk, W. The existence of nontrivial solutions of Volterra equations. Math. Scand. 68 (1991), no. 1, 83–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement